Centre de Physique Théorique

Home > Research teams > Geometry, Physics, and Symmetries > List of Publications

List of Publications

The List of Publications is composed of the teams:
101 results
Journal article
Christian Duval, Péter A. Horvathy
Non-relativistic conformal symmetries and Newton-Cartan structures
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2009, 42, pp.465206
Journal article
Robert Coquereaux, Gil Schieber
Quantum symmetries for exceptional SU(4) modular invariants associated with conformal embeddings
Symmetry, Integrability and Geometry: Methods and Applications, 2009, 5 (044), http://www.emis.de/journals/SIGMA/2009/044/. 〈10.3842/SIGMA.2009.044〉
Journal article
Robert Coquereaux
Conformal embeddings and quantum graphs with self-fusion
Sao Paulo Journal of Mathematical Sciences, 2009, 3 (1), pp.239-262
Journal article
Jean-Philippe Michel, Christian Duval
On the projective geometry of the supercircle: a unified construction of the super cross-ratio and Schwarzian derivative
International Mathematics Research Notices, Oxford University Press (OUP), 2008, 2008, pp.rnn054. 〈10.1093/imrn/rnn054〉
Journal article
B Iochum
Spectral action in noncommutative geometry: An example
Journal of Physics: Conference Series, IOP Publishing, 2008, 103, pp.012019. 〈10.1088/1742-6596/103/1/012019〉
Journal article
Robert Coquereaux, Gil Schieber
From conformal embeddings to quantum symmetries: an exceptional SU(4) example
Journal of Physics: Conference Series, IOP Publishing, 2008, 103, pp.012006
Journal article
Christian Duval
Finsler Spinoptics
Communications in Mathematical Physics, Springer Verlag, 2008, 283, pp.701-727
Journal article
J. -H. Jureit, Thomas Krajewski, Thomas Schucker, Christoph Stephan
Seesaw and noncommutative geometry
Physics Letters B, Elsevier, 2007, B654, pp.127-132
Journal article
Christian Duval, Zalan Horvath, Peter Horvathy
Geometrical Spinoptics and the Optical Hall Effect
Journal of Geometry and Physics, Elsevier, 2007, 57
Journal article
Christian Duval, Galliano Valent
Quantum integrability of quadratic Killing tensors
Journal of Mathematical Physics, American Institute of Physics (AIP), 2005, 46, pp.053516. 〈10.1063/1.1899986〉
101 results